• gabyH's Avatar

    gabyH started following

  • gabyH's Avatar

    gabyH asked a questionLiver Cancer

    Stivarga side effects

    • PerryLowell's Avatar
      PerryLowell

      A lot of folks ramp up from a low dose to the recommended dose, and find that doing that reduces the side effects. Also they say it's important to moisturize feet and hands often.

      over 7 years ago
    • Peroll's Avatar
      Peroll

      I was on Stivarga earlier this year and found that it caused fairly sever diarrhea and I had to use a prescription anti-diarrhea along with the over the counter stuff. It worked mostly but I had to take it at the first sign of need. Worked OK if I stayed ahead of it. Other wise I didn't have too may effects, Good Luck!!!!!!

      over 7 years ago
  • gabyH's Avatar

    gabyH shared an experience

    Drug or Chemo Therapy (Chemotherapy)

  • gabyH's Avatar

    gabyH shared an experience

    Procedure or Surgery (Partial liver removal)

  • gabyH's Avatar

    gabyH started following

    User: GregP_WN